0Item(s)
0 Items View Cart

You have no items in your shopping cart.

Product was successfully added to your shopping cart.
Previous

Balmosa Cream

Previous

Ibuprofen 100mg/5ml Suspension For Children

Cuprofen Maximum Strength Tabs

Quick Overview

Cuprofen Maximum Strength Tablets help to relieve a migraine and headache, and also work for the symptomatic relief of colds, flu, and feverishness. These tablets also helps to find relief from the pain of rheumatic, muscular, dental and period pains and pain in a backache, lumbago, fibrositis, neuralgia.

Availability: In stock

£7.89

Details

Cuprofen Maximum Strength Tablets help to relieve a migraine and headache, and also work for the symptomatic relief of colds, flu, and feverishness. These tablets also helps to find relief from the pain of rheumatic, muscular, dental and period pains and pain in a backache, lumbago, fibrositis, neuralgia.

Additional Information

Ingredients Ibuprofen 400mg
Pack Size 96 Tablets
Usages and Instructions Adults and elderly: 1 tablet every 4 hours with water after food. Maximum 3 tablets in 24 hours. Children not to be given.
Possible Side Effects Such as headache, dizziness, skin rash, depression may occur occasionally. Usage may induce gastric irritation, nausea, dyspepsia and stomach bleeding. Tell your doctor or pharmacist if you have any side effects after taking this product.
Warning Ask your doctor or pharmacist before taking ibuprofen. If you are allergic to aspirin, suffer from asthma, may be pregnant or receiving regular medical treatment, for example warfarin for blood clots (thrombosis). Do not take if you have a stomach ulcer or other stomach disorders. You should carefully read all product packaging and labels prior to use.
How To Take No

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

  1. Be the first to review this product

Write Your Own Review